# SDR GUUA93332031110A

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,196 hours, 36,122 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9174 MIA/TPA PILOT REPORTED LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  TROUBLESHOT SYSTEM CHECKED LANDING GEAR RELAY CIRCUIT BREAKER COULD NOT DUPLICATE.  TEST FLIGHT SATISFACTORY.
